# SDR 97ZZZX3719

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS244614
- Condition: Frozen
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BEARING HAS BEEN FOUND FROZEN ON 5 AIRCRAFT OUT OF 18.  IN CHAPTER 12, SERVICING, THERE IS NO LUBE CALLED OUT FOR THE RUDDER BEARINGS.  A.T.A. 12-20-00, PAGE 233.
